# SDR IPXA2025050234228

- Difficulty date: April 18, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,880 hours, 20,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1018
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR ***  DENT ON FRAME STA 760 S23L AT FWD CARGO COMPARTMENT. DOT 21-03. PERFORMED TRIM OUT TO REMOVED DAMAGED IAW B757-200-SRM-51-10-02 AND SRM 53-00-07-2R-5 DETAIL I. LOCATED AND DRILLE NEW FRAME IN STA 760 S23L AT GWD CARGO IAW B757-200PF SRM  51-40-05-0G-0.
